# SDR AWXA200600182

- Difficulty date: January 12, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 30,691 hours, 13,025 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472090004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C7 CHECK DISCOVERED CORROSION ON FLOORBEAM LOCATED AT Y1165 AND FS 66.  MAINTENANCE FOUND RE-WORK TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-00-1A FIG 102.  REMOVED AND INSTALLED NEW FLOORBEAM FROM FS 64 TO FS 66 AND AT Y1292 IAW AIRBUS 320 SRM 51-72-11.
